Skip to content
My WebMD Sign In, Sign Up
starting BCP three days late
avatar
An_249532 posted:
The doctor was not able to fill my BCP prescription on time which should have been Friday. I had to wait until Monday to get pills and take them.. I only took one each day which i was told a week later should have taken two the first two days. i had unprotected sex two week's later and my boyfriend did release inside of me. I got sick with a sinus infection two days after and i had to get on antibiotics. What are the chances that i can be pregnant have taken the pills three days late and then getting on antibiotics? Please help.
Reply
 
avatar
tlkittycat1968 responded:
You should be okay. You were on the pills for two weeks before having sex. Also, there are very few antibiotics that actually affect birth control and those are usually prescribed for TB.


Helpful Tips

Tips
Doing yoga, (especially fetal position) always works for me as well as deep breathing, at least for a minute. More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.